On the generalization of some Hermite – Hadamard inequalities for functions with convex absolute values of the second derivatives via fractional integrals

Authors

  • F. X. Chen

Abstract

We provide a unified approach to getting Hermite – Hadamard inequalities for functions with convex absolute values of the second derivatives via the Riemann – Liouville integrals. Some particular inequalities generalizing the classical results, such as the trapezoid inequality, Simpson’s inequality, and midpoint inequality are also presented.

Downloads

Published

25.12.2018

Issue

Section

Research articles

How to Cite

Chen, F. X. “On the Generalization of Some Hermite – Hadamard Inequalities for Functions With Convex Absolute Values of the Second Derivatives via Fractional Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 12, Dec. 2018, pp. 1696-0, https://umj.imath.kiev.ua/index.php/umj/article/view/1668.